Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and weird twitchiness

Posted by cybercafe on November 6, 2002, at 19:21:38

In reply to Re: Effexor and weird twitchiness TenelKa, posted by Eddie Sylvano on November 6, 2002, at 9:21:09

> > Do any of you have like... very odd twitches on Effexor XR? Like... a full body twitch? It's hard to describe....
> ----------
>
> I think I've posted before on something similar to this. I used to get a whole body "shiver" of sorts when I was first starting effexor and I would yawn. For some reason, genuine yawns would trigger this kind of bizzare spasm in me, right at the end of the yawn.
>
>

i got tremors from effexor


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cybercafe thread:126598
URL: http://www.dr-bob.org/babble/20021101/msgs/126713.html